# SDR DXTA2008122303433

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK381
- Aircraft time: 2,386 hours, 2,201 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HORIZ STAB FAIL ANNUNCIATOR CAME ON.
